Some Problems in Partitio Numerorum

P. Erdös, J. H. Loxton

Research output: Contribution to journalArticle

3 Citations (Scopus)

Abstract

We consider some unconventional partition problems in which the parts of the partition are restricted by divisibility conditions, for example, partitions n = a1 +… + ak into positive integers a1 ak such that a1 \ a2 / •• •/ ak. Some rather weak estimates for the various partition functions are obtained.

Original languageEnglish
Pages (from-to)319-331
Number of pages13
JournalJournal of the Australian Mathematical Society
Volume27
Issue number3
DOIs
Publication statusPublished - Jan 1 1979

    Fingerprint

ASJC Scopus subject areas

  • Mathematics(all)

Cite this